Open Access

Percolations and phase transitions in a class of random spin systems


Abstract

The aim of this paper is to give a review of recent results of Yu. Kondratiev, Yu. Kozitsky, T. Pasurek and myself on the multiplicity of Gibbs states (phase transitions) in infinite spin systems on random configurations, and provide a `pedestrian' route following Georgii–Haggstrom approach to (closely related to phase transitions) percolation problems for a class of random point processes.

Key words: Quenched and annealed magnet, configuration space, Gibbs measure, continuum percolation.


Full Text





Article Information

TitlePercolations and phase transitions in a class of random spin systems
SourceMethods Funct. Anal. Topology, Vol. 21 (2015), no. 3, 225-236
MathSciNet MR3521693
zbMATH 06630269
MilestonesReceived 01/02/2015
CopyrightThe Author(s) 2015 (CC BY-SA)

Authors Information

Alexei Daletskii
Department of Mathematics, University of York, Heslington, York, YO10 5DD, UK


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alexei Daletskii, Percolations and phase transitions in a class of random spin systems, Methods Funct. Anal. Topology 21 (2015), no. 3, 225-236.


BibTex

@article {MFAT779,
    AUTHOR = {Daletskii, Alexei},
     TITLE = {Percolations and phase transitions in a class of random spin systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {21},
      YEAR = {2015},
    NUMBER = {3},
     PAGES = {225-236},
      ISSN = {1029-3531},
  MRNUMBER = {MR3521693},
 ZBLNUMBER = {06630269},
       URL = {http://mfat.imath.kiev.ua/article/?id=779},
}


References

  1. Leonid Bogachev, Alexei Daletskii, Gibbs cluster measures on configuration spaces, J. Funct. Anal. 264 (2013), no. 2, 508-550.  MathSciNet CrossRef
  2. Anton Bovier, Statistical mechanics of disordered systems, Cambridge University Press, Cambridge, 2006.  MathSciNet CrossRef
  3. Alexei Daletskii, Yuri Kondratiev, Yuri Kozitsky, Tanja Pasurek, Gibbs states on random configurations, J. Math. Phys. 55 (2014), no. 8, 083513, 17.  MathSciNet CrossRef
  4. Alexei Daletskii, Yuri Kondratiev, Yuri Kozitsky, Tanja Pasurek, A phase transition in a quenched amorphous ferromagnet, J. Stat. Phys. 156 (2014), no. 1, 156-176.  MathSciNet CrossRef
  5. D. J. Daley, D. Vere-Jones, An introduction to the theory of point processes. Vol. I, Springer-Verlag, New York, 2003.  MathSciNet
  6. D. J. Daley, D. Vere-Jones, An introduction to the theory of point processes. Vol. I, Springer-Verlag, New York, 2003.  MathSciNet
  7. Hans-Otto Georgii, Gibbs measures and phase transitions, Walter de Gruyter \& Co., Berlin, 1988.  MathSciNet CrossRef
  8. H.-O. Georgii, O. Haggstrom, Phase transition in continuum Potts models, Comm. Math. Phys. 181 (1996), no. 2, 507-528.  MathSciNet
  9. Hans-Otto Georgii, Olle Haggstrom, Christian Maes, The random geometry of equilibrium phases, in: Phase transitions and critical phenomena, Vol. 18, Academic Press, San Diego, CA, 2001.  MathSciNet CrossRef
  10. Olle Haggstrom, Markov random fields and percolation on general graphs, Adv. in Appl. Probab. 32 (2000), no. 1, 39-66.  MathSciNet CrossRef
  11. Olav Kallenberg, Random measures, Akademie-Verlag, Berlin; Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1983.  MathSciNet
  12. Y. Kondratiev, Y. Kozitsky, T. Pasurek, Gibbs measures of disordered lattice systems with unbounded spins, Markov Process. Related Fields 18 (2012), no. 3, 553-582.  MathSciNet
  13. Yu. G. Kondratiev, O. V. Kutoviy, On the metrical properties of the configuration space, Math. Nachr. 279 (2006), no. 7, 774-783.  MathSciNet CrossRef
  14. Ronald Meester, Rahul Roy, Continuum percolation, Cambridge University Press, Cambridge, 1996.  MathSciNet CrossRef
  15. Mathew D. Penrose, On a continuum percolation model, Adv. in Appl. Probab. 23 (1991), no. 3, 536-556.  MathSciNet CrossRef
  16. Chris Preston, Random fields, Springer-Verlag, Berlin-New York, 1976.  MathSciNet
  17. Sidney I. Resnick, Extreme values, regular variation, and point processes, Springer-Verlag, New York, 1987.  MathSciNet CrossRef
  18. Silvano Romano, Valentin A. Zagrebnov, Orientational ordering transition in a continuous-spin ferrofluid, Phys. A 253 (1998), no. 1-4, 483-497.  MathSciNet CrossRef
  19. D. Ruelle, Superstable interactions in classical statistical mechanics, Comm. Math. Phys. 18 (1970), 127-159.  MathSciNet
  20. Daniel Raymond Wells, Some Moment Inequalities and a Result on Multivariable Unimodality, Thesis, Indiana University, 1977.  MathSciNet


All Issues